Tags

Type your tag names separated by a space and hit enter

[Clarification of causes of post-pill amenorrhea].
Orv Hetil. 1986 May 04; 127(18):1063-4, 1067-8.OH

Authors

No affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

English Abstract
Journal Article

Language

hun

PubMed ID

3085048

Citation

Guoth, J, et al. "[Clarification of Causes of Post-pill Amenorrhea]." Orvosi Hetilap, vol. 127, no. 18, 1986, pp. 1063-4, 1067-8.
Guoth J, Patai K, Siklósi G. [Clarification of causes of post-pill amenorrhea]. Orv Hetil. 1986;127(18):1063-4, 1067-8.
Guoth, J., Patai, K., & Siklósi, G. (1986). [Clarification of causes of post-pill amenorrhea]. Orvosi Hetilap, 127(18), 1063-4, 1067-8.
Guoth J, Patai K, Siklósi G. [Clarification of Causes of Post-pill Amenorrhea]. Orv Hetil. 1986 May 4;127(18):1063-4, 1067-8. PubMed PMID: 3085048.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - [Clarification of causes of post-pill amenorrhea]. AU - Guoth,J, AU - Patai,K, AU - Siklósi,G, PY - 1986/5/4/pubmed PY - 1986/5/4/medline PY - 1986/5/4/entrez SP - 1063-4, 1067-8 JF - Orvosi hetilap JO - Orv Hetil VL - 127 IS - 18 SN - 0030-6002 UR - https://www.unboundmedicine.com/medline/citation/3085048/[Clarification_of_causes_of_post_pill_amenorrhea]_ DB - PRIME DP - Unbound Medicine ER -